Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Insomnia Cure? Try Moving Your Dosage
Dec 21, 2005

What worked for me: After taking Sustiva/Epzicom for months before bed and getting from 2-5 hours of sleep at night I decided to move the dosage. I now take it when I wake up to urinate usually around 3-5AM and go back to bed. At least that way I am almost always guaranteed to get 6 hours or more of sleep. The lack of sleep went on for months and working full time I was at my whits end. My body and mind were shutting down and I had to take things into my own hands. If this helps one person it was worth typing. Unfortunately the Health Care provider I got provided more of a Health Nighmare and provided little or no practicle advice. Keep your chin up and your outlooks positive folks.

God Bless every single person responsible for this sight!

CB in SW Louisiana

Response from Dr. Henry

Good story and an example of good problem solving. Hope your message provides some good ideas/help to others. KH



Previous
Am I getting dumb?
Next
Combivir, Tylenol-3 & Metoclopramide

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement